# SDR HEEA0013116

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC REPORTED TRANSPONDER AS INOPERATIVE. FOUND WEAK POWER OUT.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477 AND PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
